1 minute read

Your usual pain reliever not working?

Try Combogesic®

COMBOGESIC ® (acetaminophen and ibuprofen) is analgesic which provides double action o medicines, acetaminophen and ibuprofen, in a single tablet.1

COMBOGESIC® contains 325 mg of acetaminophen and 97.5 mg of ibuprofen. 1 This 3.3:1 ratio has been clinically proven to provide superior efficacy and faster pain relief than the individual ingredients at equal doses. 1

COMBOGESIC® is indicated for: 1

• Short term management of mild to moderate acute pain

• Reduction of fever

For adults.

Please see product monograph for information on contraindications.

Acetaminophen works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever. Ibuprofen is a non-steroidal anti-inflammatory medicine. It relieves pain and reduces inflammation.

The recommended adult dose of COMBOGESIC® is 1-2 tablets every 6 hours. 3 tablets may be taken at subsequent doses, on the advice of a healthcare professional. Do not exceed 12 tablets over a 24hour period.1

COMBOGESIC® tablets should not be taken for fever for more than three days or for pain for more than five days unless recommended by a physician. COMBOGESIC® tablets should not be taken with other acetaminophen or ibuprofen containing products. 1

• A combination of two trusted ingredients

• The double action of acetaminophen and ibuprofen provides fast and effective pain relief

• Simple dosing – no managing different dosing schedules

COMBOGESIC® is nonprescription, available behind the pharmacist's counter, and online. Visit www.combogesic.ca for more

This article is from: